MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510870
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of the tip premature deployment.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used during a endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2024.During the procedure, the tip of the basket fell off during stone removal.The procedure was completed with another trapezoid rx device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: imdrf device code a150103 captures the reportable event of the tip premature deployment.H11: investigation results: the returned trapezoid rx was received for analysis.Visual examination revealed that the guide side care rx was push back 2 mm, the tip of the basket was detached and did not return.The investigation finding of side car rx pushed back was likely due to amount of force applied to the thumb ring from the handle when trying to destroy the stone.With excessive force, the working length tends to retract itself, pushing back the side car rx.Additionally, it was reported that the tip fell off during stone removal.However, this is how the device is intended to work if the stone cannot be crushed.It's most likely that the hardness of the stone didn't allow the basket to destroy it, and the device deployed the tip to release the stone safely.Therefore, a review and analysis of all available information indicated the most probable cause is no problem detected.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20145667
Report Number3005099803-2024-04272
Device Sequence Number4248401
Product Code LQC
UDI-Device Identifier08714729296386
UDI-Public08714729296386
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2024
Device Model NumberM00510870
Device Catalogue Number1087
Device Lot Number0032054067
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight60 KG